After prolonged use, or heavy use periods for shorter periods of time, users of oxycontin and other opiate based drugs are going to begin experiencing certain oxycontin withdrawal symptoms due to the withdrawal. As the body has become used to and dependent on the drug, when you drastically reduce or eliminate the drug from your system, the body is going to feel this, and will immediately begin to experiencing certain symptoms.
As the earliest periods of oxycontin withdrawal symptoms can be the toughest, it is best to consider checking in to an inpatient facility, where you will go through the symptoms and withdrawal with trained professionals watching over you. During this treatment you will be monitored by highly trained professionals, who are going to use all natural methods of helping you cope with, and fight through the symptoms you are going to experience. As each individual user is different, based on the duration of use, and how quickly they withdrawal the drugs from the system, each individual is going to experience withdrawal differently. For this reason, being around trained professionals, who are going to talk you through things, and use spiritual and natural approaches towards helping you fight the addiction, is the best way to get past the early stages.
Depending on the stage you are in, and how heavily you used and abused the drug, there are different oxycontin withdrawal symptoms each individual is going to experience, and in different frequencies. Some of the most common that most individuals will experience includes:
Of course these oxycontin withdrawal symptoms are going to differ from levels of mild to extreme, based on the use history, the tolerance that has been built up, and other factors that might contribute to the severity of how many and how bad the symptoms are going to be. Since the symptoms tend to begin rather quickly, usually between 6 to 30 hours after you stop using, it is best to check in to the inpatient facility as soon as possible, so that you have the help and the support you are going to need when you go through these symptoms, and the coming down phases afterwards.
Each person is going to react to the oxycontin withdrawal symptoms differently, and each individual is going to experience these at different levels. But, having a strong support system in place, having the trained professionals in place to walk you through the symptoms and withdrawal, and having the help you need from trained professionals afterwards, is something that will truly help all individuals who are trying to quit. Additionally, by being in the facility, as opposed to at home or anywhere you can easily gain access to the drugs, you are going to know that it is much easier for you to quit, and learn to stay off the drugs, after the withdrawal phases wear off.
As an individual who has used oxycontin or any other opiate based drugs, you know that the addiction is something that happens rather quickly, due to the euphoric feelings and the high you quickly get upon using the drugs. But, coming off and trying to quit on your own is something that proves to be extremely difficult, even amongst mild users and abusers. For this reason, you have to find the best drug inpatient facilities, that rely on holistic approaches to helping their patients quit. This is the best way to get off drugs, get away from drugs and influences, and the easiest way for you to get through the toughest oxycontin withdrawal symptoms and withdrawal periods, once you remove the drugs from your system completely.
Rather than try to fight it on your own, you will find that with the help of highly trained proffessionals, and doctors and nurses, quiting is going to be much easier, as are the withdrawal periods you will go through. So, the first step to getting and staying clean is to find the top facilities, choose the right forms of treatment, and find a support system to help you through all stages of addiction and recovery, starting with oxycontin withdrawal symptoms, and the early withdrawal you will go through.